# SDR WX0A1900010031910

- Difficulty date: November 19, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 54,772 hours, 38,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) ON R1 DOOR SILL BEAM UNDER AFT GIRT BAR MOUNTING PLATE, CORROSION FOUND AROUND FASTENERS (QTY.2) (FWD INBD AND AFT OUTBD) / R1 DOOR SILL BEAM AFT GIRT BAR MOUNTING PLATE, FWD INBD AND AFT OUTBD HOLES PERMANENTLY REPAIRED PER SRM 53-11-14-283-005 REV.146. REPAIR CATEGORY B, SEE SRI 53-11-14-205-001 REV.146 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD: 60000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENT INSPECTIONS INTERVALS: TBD, INSPECTION METHOD: TBD."
